Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the product of a Riesz set and a small $ p$ set


Author: Hiroshi Yamaguchi
Journal: Proc. Amer. Math. Soc. 81 (1981), 273-278
MSC: Primary 43A46
MathSciNet review: 593471
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {Z^ + }$ be the semigroup consisting of all nonnegative integers. By a famous theorem of Bochner, $ {Z^ + } \times {Z^ + }$ is a Riesz set in $ Z \oplus Z$. In this paper, we prove that the product set of a Riesz set and a small $ p$ set is a small $ p$ set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46

Retrieve articles in all journals with MSC: 43A46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0593471-X
PII: S 0002-9939(1981)0593471-X
Article copyright: © Copyright 1981 American Mathematical Society